Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Fragmentable mappings and CHART groups

Tom 234 / 2016

Warren B. Moors Fundamenta Mathematicae 234 (2016), 191-200 MSC: Primary 37B05; Secondary 46B99, 54H15, 54H20. DOI: 10.4064/fm115-1-2016 Opublikowany online: 3 March 2016

Streszczenie

The purpose of this note is two-fold: firstly, to give a new and interesting result concerning separate and joint continuity, and secondly, to give a stream-lined (and self-contained) proof of the fact that “tame” CHART groups are topological groups.

Autorzy

  • Warren B. MoorsDepartment of Mathematics
    The University of Auckland
    Private Bag 92019
    Auckland 1142, New Zealand
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek